# SDR USAA2011032391190

- Difficulty date: March 12, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 22,291 hours, 8,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68 & BETWEEN Y1160 TO Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68 & BETWEEN Y1160 TO Y1292 IAW A320 SRM 51-72-11.
